Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: James E. Humphreys
Title: Representations of semisimple Lie algebras in the BGG category $ \mathcal O$
Additional book information Graduate Studies in Mathematics, Vol. 94, American Mathematical Society, Providence, RI, 2008, xvi+289 pp., ISBN 978-0-8218-4678-0

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Wolfgang Soergel
Affiliation: Mathematisches Institut Albert-Ludwigs-Universität Freiburg, Germany
Journal: Bull. Amer. Math. Soc. 47 (2010), 367-371
PII: S 0273-0979(09)01266-X
Published electronically: July 13, 2009
Review copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.